# SDR DALA2024091609046

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,929 hours, 32,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 3L DOOR NOT ARMING. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR SLIDER. SLIDES ARMS NML. (5657366)
